Okay, I have asked in the DDD forum but maybe I should check in here as well. I was told I have Fibro and I also have DDD., Cervical Radiculopthy, depression,and more than likely I'm perimenopausel. One of my symptoms that I've had since Oct 06, that's when my DDD set in, I believe I got so stressed out one day that the muscles in my neck swelled so badly that the discs that were already damaged were pushed by the muscles and caught a nerve aka pinched nerve. I have had burning pain, burning since the onset of all these diagnoses. What started in the upper extremities (neck, shoulder, arm, hand) has now gone all over. Like (feet,back, butt ect..).I feel like it's neuropathy because I still have the pinched nerve in my neck even after an anterior discectomy in 07 the op didn't do anything to help, in fact it was 2 months after that I was dx w/fibro. My nutty neurologist said it wasn't neuropathy cuz I wouldn't be burning all over. What? I was also told the burning pain is not one of my Fibro symptoms. I am literally losing my mind, I need a DX so I can treat properly because I don't want to be a guinne pig for pharmacuticals. Thanx for any input.
I get burning sensations, and sometimes my shoulders have the burning pain you're talking about. I also get definite neuropathy in specific places, like my scalp. I also have the typical burning on the tops of my thighs. I don't know exactly what the neurologist is talking about, because neuropathy and parasthesia ( I have both) are both a big part of FM. And, the thing of it is, you could have FM and something else, because this is extremely common with FM patients, so I would say that's what is most likely going on here. I don't believe it is one or the other, because most of the FM patients I know have multiple dx.
Just wanted you to know that I get the burning sensations in my neck and shoulders on and off. I have the pins and needles type sensations in my feet and sometimes randomly through my body but I was tested positive for peripheral neuropathy. Did your doctor actually do any tests for that? I would ask again or get a new doctor.
I also experience burning sensation from neck and back of head.
Tingling sensations as well on side of face.
As well as headaches and neuropathy in the scalp>
Aside from this, pains at the back,shoulder blades,chest,buttocks,and lower leg pains.
I still do not know what is my problem.
No doctor can identify these symptoms.
Please respond anyone.
My burning sensation was directly related to my peripheral neuropathy which is caused by my active Epstein Barr Virus. I am on Gabapentin 100mg 3xday for that and it has worked. I would be curious to know which med you stopped taking too Inga. as for Jon799, what doctors have you seen? I would think with your symptoms, that you should be seeing a neurologist. Have you seen one?
I was taking seroquel at night in combination with a muscle relaxer called orphenine compte forte (can't remember spelling-I am out and about). When I took the two together I had burning sensation all through my body-mostly chest, mouth, head, arms. I ended up in hospital over it-very scary. I can take seroquel alone in a low dose tho- just not with that particular muscle relaxer.
When I was hospitalized, i was diagnosed with peripheral neuropathy without tests counducted.
Neuro ruled this out due to, tingling and numbness in lower leg and face.
Gave me neurontin but I stopped due to side effects.
When I had stopped this, I still experienced all the symptoms but has lost recently my appetite, Is this due to the withdrawal.
I was on Neurontin 2x daily for 7 days.
Any thoughts please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.